# SDR ASOA201703041290

- Difficulty date: March 4, 2017
- Submitted: March 5, 2017
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 30,097 hours, 18,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM FOUND CORRODED BETWEEN FRAME 23-23. LT OMEGA BEAM REPAIRED AS PER SRM 53-21-10 ITEM 7 FIG 206. SHEET 2, HFEC PERFORMED ON REPAIRED AREA WITH NO FAULT FOUND.
